# SDR IPXA2015011985339

- Difficulty date: January 8, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 87,767 hours, 15,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018499
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CM, BS 2231, S17L FOUND CRACKED AT FRAME INNER ANGLE.   REPAIRED IAW RI-53-60-10809 REV A AND EO B747-5310-56475-A.
